Sedaghat Shahmorad
Sedaghat Shahmorad
Professor of Applied Mathematics
Verified email at tabrizu.ac.ir
Title
Cited by
Cited by
Year
Application of the fractional differential transform method to fractional-order integro-differential equations with nonlocal boundary conditions
D Nazari, S Shahmorad
Journal of Computational and Applied Mathematics 234 (3), 883-891, 2010
1482010
Tau numerical solution of Fredholm integro-differential equations with arbitrary polynomial bases
SM Hosseini, S Shahmorad
Applied Mathematical Modelling 27 (2), 145-154, 2003
1292003
Solving a class of two-dimensional linear and nonlinear Volterra integral equations by the differential transform method
A Tari, MY Rahimi, S Shahmorad, F Talati
Journal of Computational and Applied Mathematics 228 (1), 70-76, 2009
1212009
Numerical solution of the general form linear Fredholm–Volterra integro-differential equations by the Tau method with an error estimation
S Shahmorad
Applied Mathematics and Computation 167 (2), 1418-1429, 2005
1162005
Numerical solution of the system of Fredholm integro-differential equations by the Tau method
J Pour-Mahmoud, MY Rahimi-Ardabili, S Shahmorad
Applied Mathematics and Computation 168 (1), 465-478, 2005
1052005
Numerical solution of a class of integro-differential equations by the Tau method with an error estimation
SM Hosseini, S Shahmorad
Applied Mathematics and Computation 136 (2-3), 559-570, 2003
1022003
Numerical solution of the nonlinear Volterra integro-differential equations by the Tau method
G Ebadi, MY Rahimi-Ardabili, S Shahmorad
Applied Mathematics and Computation 188 (2), 1580-1586, 2007
492007
A matrix formulation of the Tau for Fredholm and Volterra linear integro-differential equations
SM Hosseini, S Shahmorad
The Korean J. Comput. Appl. Math 9 (2), 497-507, 2002
462002
Differential transform method for the system of two-dimensional nonlinear Volterra integro-differential equations
A Tari, S Shahmorad
Computers & Mathematics with Applications 61 (9), 2621-2629, 2011
432011
Numerical piecewise approximate solution of Fredholm integro-differential equations by the Tau method
SM Hosseini, S Shahmorad
Applied Mathematical Modelling 29 (11), 1005-1021, 2005
412005
A computational method for solving two-dimensional linear Fredholm integral equations of the second kind
A Tari, S Shahmorad
The ANZIAM Journal 49 (4), 543-549, 2008
402008
Block by block method for the systems of nonlinear Volterra integral equations
R Katani, S Shahmorad
Applied Mathematical Modelling 34 (2), 400-406, 2010
372010
Numerical solution of Volterra integro-differential equations by the Tau method with the Chebyshev and Legendre bases
J Pour-Mahmoud, MY Rahimi-Ardabili, S Shahmorad
Applied Mathematics and Computation 170 (1), 314-338, 2005
282005
Development of the tau method for the numerical solution of two-dimensional linear Volterra integro-differential equations
A Tari, MY Rahimi, S Shahmorad, F Talati
Computational methods in applied mathematics 9 (4), 421-435, 2009
272009
Integration of Volterra model with artificial neural networks for rainfall-runoff simulation in forested catchment of northern Iran
MH Kashani, MA Ghorbani, Y Dinpashoh, S Shahmorad
Journal of Hydrology 540, 340-354, 2016
242016
A matrix formulation of the Tau method for Fredholm and Volterra linear integro-differential equations
MH AliAbadi, S Shahmorad
Korean Journal of Computational & Applied Mathematics 9 (2), 497-507, 2002
24*2002
Super implicit multistep collocation methods for nonlinear Volterra integral equations
S Fazeli, G Hojjati, S Shahmorad
Mathematical and Computer Modelling 55 (3-4), 590-607, 2012
192012
A matrix based method for two dimensional nonlinear Volterra-Fredholm integral equations
SA Hosseini, S Shahmorad, F Talati
Numerical Algorithms 68 (3), 511-529, 2015
182015
A new two-step P-stable hybrid Obrechkoff method for the numerical integration of second-order IVPs
A Shokri, MYR Ardabili, S Shahmorad, G Hojjati
Journal of computational and applied mathematics 235 (6), 1706-1712, 2011
172011
An operational method for the numerical solution of two dimensional linear Fredholm integral equations with an error estimation
MY Rahimi, S Shahmorad, F Talati, A Tari
BULLETIN OF THE IRANIAN MATHEMATICAL SOCIETY 36 (2), 119-132, 2010
172010
The system can't perform the operation now. Try again later.
Articles 1–20